Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

What is the appropriate time for taking of High blood pressure medicine?

my mother just started taking a high blood pressure medicine should she take it in the morning or is it ok for her to take it at night so the side effects arent so bad. ty yes we should have asked but we were in the er and things were a bit confusing at the time. just called pharmacy (should have thought of that sooner) and they said that that is the type of meds they like to see people take in the morning but ty for ur answers much appreciated
Asked On : Fri, 18 Dec 2009
Answers:  1 Views:  369
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Most people take it in the morning if its once a day but if your mother is having problems with side effects I suggest you have her see her doctor. There shouldn't be any side effects to speak of other than maybe some tiredness at first but that should improve in a few weeks. There are many kinds of b/p meds and if she is having side effects that are problematic she should probably see about switching.
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor